Asymptotic Hyperstability of Dynamic Systems with Point Delays
M. De la Sen
American Journal of Applied Sciences, Volume 2, Issue 9, pp. 1279–1282 · doi.org/10.3844/ajassp.2005.1279.1282
Abstract
It is proved that a linear time-invariant system with internal point delays is asymptotically hyperstable independent of the delays if an associate delay-free system is asymptotically hyperstable and the delayed dynamics are sufficiently small.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
De la Sen, M. (2005). Asymptotic Hyperstability of Dynamic Systems with Point Delays. American Journal of Applied Sciences, 2(9), 1279–1282. https://doi.org/10.3844/ajassp.2005.1279.1282
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 9
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
